# SDR AALA20040126

- Difficulty date: January 25, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39271411
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T2427/25  FLIGHT ATTENDANT REPORTED SMOKE IN CABIN INCREASING IN INTENSITY AT MAX POWER, EPR 1.95 PACKS ON AND APU OFF. RETURNED TO DFW.  LANDED WITHOUT INCIDENT. FOUND PRESSURE REGULATOR VALVE ON RT PACK INOPERATIVE.  REPLACED PRESSURE REGULATOR VALVE ON RT PACK AND PERFORMED ENGINE RUNS AT 1.95 EPR WITH APU OFF AND BOTH PACKS ON.   SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
